Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on periodic solutions of second order differential equations without damping


Author: George Seifert
Journal: Proc. Amer. Math. Soc. 10 (1959), 396-398
MSC: Primary 34.00; Secondary 93.00
Erratum: Proc. Amer. Math. Soc. 10 (1959), 1000-1000.
MathSciNet review: 0107057
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Solomon Lefschetz, Differential equations: geometric theory, Pure and Applied Mathematics. Vol. VI, Interscience Publishers, Inc., New York; Interscience Publishers Ltd., London, 1957. MR 0094488 (20 #1005)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.00, 93.00

Retrieve articles in all journals with MSC: 34.00, 93.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1959-0107057-2
PII: S 0002-9939(1959)0107057-2
Article copyright: © Copyright 1959 American Mathematical Society